MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN XLPE CR INSERT SZ 3-4 11MM; PRSTHSIS,KNEE,PATLLOFMORTIBL,SMI-CNSTRND,CMENTED, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. LGN XLPE CR INSERT SZ 3-4 11MM; PRSTHSIS,KNEE,PATLLOFMORTIBL,SMI-CNSTRND,CMENTED, POLYMER/METAL/POLYMER
Catalog Number 71453147
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to loosening.The baseplate, the insert and the femoral component were explanted.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and no clinical relevant documents were provided to conduct a thorough medical assessment.No medical assessment is warranted at this time.This complaint will be re-evaluated if more information becomes available.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
LGN XLPE CR INSERT SZ 3-4 11MM
Common Device Name
PRSTHSIS,KNEE,PATLLOFMORTIBL,SMI-CNSTRND,CMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7846915
Report Number1020279-2018-01715
Device Sequence Number1536132
Product Code JWH
UDI-Device Identifier00885556255346
UDI-Public00885556255346
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2025
Device Catalogue Number71453147
Device Lot Number15BM14153
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age55 YR